MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-10-30-HELIX
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a concerto coil "cut off".No patient symptoms or complications were associated with this event.It was unknown what condition was being treated or what the patient's blood flow and vessel tortuosity were.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).
 
Additional Manufacturer Narrative
H3: product analysis: equipment used: video inspection system (m-85519), ruler (m-83360) drawing(s) referenced: (b)(4).U as found condition: the concerto device and unknown non-medtronic stent retrieval device were returned for analysis within a shipping box, within a sealed plastic biohazard pouch and within an opened concerto inner pouch.Visual inspection/damage location details: the actuator interface was found securely attached to the coupler tube.The break indicator was found unbroken.There were no evidence of detachment attempts at these locations.The pusher was found kinked at ~7.8cm from the proximal end.The coin was found still against the lumen stop.The shield coil was found undamaged.The implant coil was already detached and entrapped within the stent retrieval device.The implant coil was found damaged and stretched with the polypropylene filament broken.The retainer ring was found slightly damaged.The detach element was found flattened.Testing/analysis: the release wire was extending out the retainer ring ~0.004¿, which is still within specification (specification: 0.002¿-0.005¿).The inner diameter of the retainer ring could not be reliably measured.The detach element ball was found flattened.Conclusion: based on the analysis performed, the customer report of ¿premature detachment" was confirmed.It is likely the damaged retainer ring and detach element ball caused the detach element to exit the ring, detaching the implant.Possible causes of damages include, but not limited to, patient vessel tortuosity, coil not retracted in a one-to-one motion with the implant pusher during repositioning, pushwire rotation or advancing/retracting the device against resistance.The likely cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received stating that the procedure was completed by using a new product.The issue was observed during the procedure.The cause of the "coil cut off" was not determined.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24136046
Report Number9617601-2026-00461
Device Sequence Number5429953
Product Code KRD
UDI-Device Identifier00847536044999
UDI-Public(01)00847536044999(17)280125(10)230536658
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-10-30-HELIX
Device Catalogue NumberNV-10-30-HELIX
Device Lot Number230536658
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer01/26/2026
03/04/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/18/2026
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown